Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 3, Issue 4, 2016
Metadata
 

Strong Marstrand theorems and dimensions of sets formed by subsets of hyperplanes
Kenneth J. Falconer and Pertti Mattila
pp. 319–329
Abstract | Full-Text PDF (131 KB) | Metadata

Local dimensions of measures of finite type
Kathryn E. Hare, Kevin G. Hare and Kevin R. Matthews
pp. 331–376
Abstract | Full-Text PDF (377 KB) | Metadata

Mixed spectral regimes for square Fibonacci Hamiltonians
Jake Fillman, Yuki Takahashi and William Yessen
pp. 377–405
Abstract | Full-Text PDF (421 KB) | Metadata

Dimensions of graphs of prevalent continuous maps
Richárd Balka
pp. 407–428
Abstract | Full-Text PDF (234 KB) | Metadata